Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from an RN concerning a 21 year old female patient who on 23 Oct 2006 was vaccinated IM with her first dose of Gardasil, lot #654540/1162F. On approximately 27 Dec 2006 the patient was vaccinated with her 2nd dose of Gardasil. On 27 Dec 2006 the patient developed a painful injection site after vaccination and also developed a red rash going up and then down her arm and around the injection site. She was given Benadryl and advised to keep an ice pack on it for the rest of the day. As of the report date the patient was recovering. Additional information has been requested. Follow up information has been received concerning the female patient who on 05-DEC-2006 at 1:30 p.m. was vaccinated IM in Left arm with her second dose of GARDASIL, lot # 654540/1162F. On the same day (not 27-DEC-2006 as previously reported), after the vaccination, the patient''s arm became red at the site of injection. Within 5 minutes the redness traveled up her arm and down to her elbow. A rash appeared. The area was warm to touch and painful. BENADRYL 25 mg PO was given. The patient''s arm remained sor for seven days. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166